GEORGIAN MATHEMATICAL JOURNAL, vol.21, no.4, pp.491-498, 2014 (SCI-Expanded)
Article / Article
GEORGIAN MATHEMATICAL JOURNAL
Science Citation Index Expanded (SCI-EXPANDED), Scopus
s-convex functions, Ostrowski inequality, Riemann-Liouville fractional integral, Holder inequality, power-mean inequality
Bursa Uludag University Affiliated:
In this paper, we establish several new inequalities for s-convex mappings that are connected with the Riemann-Liouville fractional integrals. Our results have some relationships with an Ostrowski type integral inequality in the literature.